Inequalities for the non-tangential derivative at the boundary for holomorphic function
Commun. Korean Math. Soc. 2014 Vol. 29, No. 3, 439-449
https://doi.org/10.4134/CKMS.2014.29.3.439
Published online July 1, 2014
B\"{u}lent Nafi \"{O}rnek
Gebze Institute of Technology
Abstract : In this paper, we present some inequalities for the non-tan\-gential derivative of $f(z)$. For the function $ f(z)=z+b_{p+1}z^{p+1}+b_{p+2}z^{p+2}+\cdots$ defined in the unit disc, with $ \Re \left( \frac{f^{\prime }(z)}{\lambda f^{\prime }(z)+1-\lambda }\right) >\beta $, $0\leq \beta <1$, $0\leq \lambda <1$, we estimate a module of a second non-tangential derivative of $f(z)$ function at the boundary point $ \xi $, by taking into account their first nonzero two Maclaurin coefficients. The sharpness of these estimates is also proved.
Keywords : Schwarz lemma on the boundary, holomorphic function, second non-tangential derivative, critical points
MSC numbers : 30C80, 32A10, 58K05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd